MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC PI PICC NAVICURVE: 2L 5FR X 55CM W BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC PI PICC NAVICURVE: 2L 5FR X 55CM W BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-35552-CURVB
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "inserter had 2 microintroducers break.The break occured between the handle of the microintroducer and the sheath portion on 2 seperate kits, and 2 seperate inserters".There was no reported patient harm or consequence.Associated complaints: (b)(4).
 
Event or Problem Description
It was reported that: "inserter had 2 microintroducers break.The break occured between the handle of the microintroducer and the sheath portion on 2 seperate kits, and 2 seperate inserters".There was no reported patient harm or consequence.Associated complaints: 9680794-2024-00443.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.For part number eb-01051-002 extrus: 1-l 14ga x 4-1/2" ldpe blank, lot number 34c23d0085, a nonconformance was initiated in regard to peel-away sheath tabs broke off in use.However, it cannot be determined if the findings were relevant to the reported event without the device returned for evaluation.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to venospasm, vessel perforation, bleeding, or component damage.".Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
PI PICC NAVICURVE: 2L 5FR X 55CM W BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19283998
Report Number9680794-2024-00442
Device Sequence Number18261096
Product Code LJS
UDI-Device Identifier10801902208764
UDI-Public10801902208764
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue NumberDLX-35552-CURVB
Device Lot Number33F23G0142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown